Limiting properties of the k-th record values

W. Dziubdziela; B. Kopociński

Applicationes Mathematicae (1976)

  • Volume: 15, Issue: 2, page 187-190
  • ISSN: 1233-7234

How to cite


W. Dziubdziela, and B. Kopociński. "Limiting properties of the k-th record values." Applicationes Mathematicae 15.2 (1976): 187-190. <>.

author = {W. Dziubdziela, B. Kopociński},
journal = {Applicationes Mathematicae},
language = {eng},
number = {2},
pages = {187-190},
title = {Limiting properties of the k-th record values},
url = {},
volume = {15},
year = {1976},

AU - W. Dziubdziela
AU - B. Kopociński
TI - Limiting properties of the k-th record values
JO - Applicationes Mathematicae
PY - 1976
VL - 15
IS - 2
SP - 187
EP - 190
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. Piotr Pawlas, Dominik Szynal, Characterizations of the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values
  2. Zofia Grudzień, Dominik Szynal, Characterizations of uniform and exponential distributions via moments of the kth record values randomly indexed
  3. Kerwin Morris, Dominik Szynal, Goodness-of-fit tests based on characterizations of continuous distributions
  4. Wiesław Dziubdziela, Agata Tomicka-Stisz, Stochastic ordering of random kth record values
  5. Z. Grudzień, D. Szynal, Characterizations of power distributions via moments of order statistics and record values

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.